Alert archive / Ohio / Flood Watches in 2007
Flood Watch 2, NWS Cleveland, OH
NWS Cleveland, OH issued this flood watch at Jan 14, 2007, 4:04 AM EST for 28 counties in Ohio; Crawford County, Erie County, Pennsylvania. It took effect at Jan 14, 2007, 3:00 PM EST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Jan 14, 2007, 4:04 AM EST (09:04 UTC)
- In effect from
- Jan 14, 2007, 3:00 PM EST
- Expired
- Jan 15, 2007, 12:00 PM EST
- In force
- 21 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
All 30 counties
Ashland County, OH, Ashtabula County, OH, Crawford County, OH, Cuyahoga County, OH, Erie County, OH, Geauga County, OH, Hancock County, OH, Holmes County, OH, Huron County, OH, Knox County, OH, Lake County, OH, Lorain County, OH, Lucas County, OH, Mahoning County, OH, Marion County, OH, Medina County, OH, Morrow County, OH, Ottawa County, OH, Portage County, OH, Richland County, OH, Sandusky County, OH, Seneca County, OH, Stark County, OH, Summit County, OH, Trumbull County, OH, Wayne County, OH, Wood County, OH, Wyandot County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 34 km from the middle of the area, began a volume at 09:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 9.1 hours before the alert went out and 189 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 507 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 119 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS61 KCLE 140904 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 404 AM EST SUN JAN 14 2007 OHZ007>014-017>023-027>033-036>038-047-089-141715- /O.NEW.KCLE.FA.A.0002.070114T2000Z-070115T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...PORT CLINTON...FREMONT...SANDUSKY... LORAIN...CLEVELAND...MENTOR...CHARDON...JEFFERSON...FINDLAY... TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA 404 AM EST SUN JAN 14 2007 ...FLOOD WATCH IN EFFECT FROM 3 PM EST THIS AFTERNOON THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO...ASHLAND...CRAWFORD...ERIE OH...HURON... KNOX...LORAIN...MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...ASHTABULA INLAND...ASHTABULA LAKESHORE...CUYAHOGA... GEAUGA...HOLMES...LAKE...MAHONING...MEDINA...PORTAGE...STARK... SUMMIT...TRUMBULL AND WAYNE. IN NORTHWEST OHIO...HANCOCK... OTTAWA...SANDUSKY...SENECA AND WYANDOT. * FROM 3 PM EST THIS AFTERNOON THROUGH MONDAY MORNING * A STATIONARY FRONT NEAR THE OHIO RIVER WILL ALLOW PERIODS OF RAIN TO MOVE OVER NORTHERN OHIO THROUGH MONDAY MORNING. LOCALLY HEAVIER RAIN IS POSSIBLE TONIGHT AS AN AREA OF LOW PRESSURE MOVES ALONG THE FRONT. THREE QUARTERS OF AN INCH TO 1.5 INCHES OF RAIN IS POSSIBLE THROUGH MONDAY MORNING. SINCE THE GROUND IS SATURATED FROM PREVIOUS RAINS...MOST OF THIS NEW RAINFALL WILL RUN OFF DIRECTLY INTO AREA CREEKS...STREAMS AND RIVERS. * THIS RAINFALL WILL LIKELY CAUSE PONDING OF WATER IN LOW AREAS AND MAY CAUSE FLOODING ALONG CREEKS AND STREAMS. LARGER RIVERS MAY ALSO FLOOD. PEOPLE LIVING NEAR FLOOD PRONE AREAS SHOULD BE PREPARED FOR THE POSSIBILITY OF FLOODING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ PAZ001>003-141715- /O.NEW.KCLE.FA.A.0002.070115T0000Z-070115T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 404 AM EST SUN JAN 14 2007 ...FLOOD WATCH IN EFFECT FROM THIS EVENING THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WATCH FOR A PORTION OF NORTHWEST PENNSYLVANIA... INCLUDING THE FOLLOWING AREAS...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * FROM THIS EVENING THROUGH MONDAY MORNING * A STATIONARY FRONT NEAR THE OHIO RIVER WILL ALLOW PERIODS OF RAIN TO MOVE OVER NORTHWEST PENNSYLVANIA LATER TODAY INTO MONDAY MORNING. AROUND AN INCH OF RAIN IS POSSIBLE THROUGH MONDAY AFTERNOON. SINCE THE GROUND IS SATURATED...MOST OF THIS RAIN WILL RUN OFF DIRECTLY INTO AREA CREEKS...STREAMS AND RIVERS. * THIS RAINFALL WILL LIKELY CAUSE PONDING OF WATER IN LOW AREAS AND MAY CAUSE FLOODING ALONG CREEKS AND STREAMS. LARGER RIVERS MAY ALSO FLOOD. PEOPLE LIVING NEAR FLOOD PRONE AREAS SHOULD BE PREPARED FOR THE POSSIBILITY OF FLOODING A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ MRD
5 follow-up statements
000 WGUS61 KCLE 141710 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1210 PM EST SUN JAN 14 2007 OHZ007>014-017>023-027>033-036>038-047-089-150115- /O.CON.KCLE.FA.A.0002.070114T2000Z-070115T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...PORT CLINTON...FREMONT...SANDUSKY... LORAIN...CLEVELAND...MENTOR...CHARDON...JEFFERSON...FINDLAY... TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA 1210 PM EST SUN JAN 14 2007 ...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...ASHTABULA INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA...HOLMES... LAKE...MAHONING...MEDINA...PORTAGE...STARK...SUMMIT...TRUMBULL AND WAYNE. IN NORTHWEST OHIO...HANCOCK...OTTAWA...SANDUSKY... SENECA AND WYANDOT. * THROUGH MONDAY MORNING * A STATIONARY FRONT NEAR THE OHIO RIVER WILL ALLOW PERIODS OF RAIN TO MOVE OVER NORTHERN OHIO THROUGH MONDAY MORNING. LOCALLY HEAVIER RAIN IS POSSIBLE TONIGHT AS AN AREA OF LOW PRESSURE MOVES ALONG THE FRONT. THREE QUARTERS OF AN INCH TO 1.5 INCHES OF RAIN IS POSSIBLE THROUGH MONDAY MORNING. SINCE THE GROUND IS SATURATED FROM PREVIOUS RAINS...MOST OF THIS NEW RAINFALL WILL RUN OFF DIRECTLY INTO AREA CREEKS...STREAMS AND RIVERS. * THIS RAINFALL WILL LIKELY CAUSE PONDING OF WATER IN LOW AREAS AND MAY CAUSE FLOODING ALONG CREEKS AND STREAMS. LARGER RIVERS MAY ALSO FLOOD. PEOPLE LIVING NEAR FLOOD PRONE AREAS SHOULD BE PREPARED FOR THE POSSIBILITY OF FLOODING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ PAZ001>003-150115- /O.CON.KCLE.FA.A.0002.070115T0000Z-070115T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 1210 PM EST SUN JAN 14 2007 ...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM EST THIS EVENING THROUGH MONDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * FROM 7 PM EST THIS EVENING THROUGH MONDAY MORNING * A STATIONARY FRONT NEAR THE OHIO RIVER WILL ALLOW PERIODS OF RAIN TO MOVE OVER NORTHWEST PENNSYLVANIA LATER TODAY INTO MONDAY MORNING. AROUND AN INCH OF RAIN IS POSSIBLE THROUGH MONDAY AFTERNOON. SINCE THE GROUND IS SATURATED...MOST OF THIS RAIN WILL RUN OFF DIRECTLY INTO AREA CREEKS...STREAMS AND RIVERS. * THIS RAINFALL WILL LIKELY CAUSE PONDING OF WATER IN LOW AREAS AND MAY CAUSE FLOODING ALONG CREEKS AND STREAMS. LARGER RIVERS MAY ALSO FLOOD. PEOPLE LIVING NEAR FLOOD PRONE AREAS SHOULD BE PREPARED FOR THE POSSIBILITY OF FLOODING A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
000 WGUS61 KCLE 142037 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 337 PM EST SUN JAN 14 2007 OHZ003-006-150445- /O.EXA.KCLE.FA.A.0002.000000T0000Z-070115T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN 337 PM EST SUN JAN 14 2007 ...FLOOD WATCH IN EFFECT THROUGH MONDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS EXPANDED THE * FLOOD WATCH TO INCLUDE A PORTION OF NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...LUCAS AND WOOD COUNTIES. * THROUGH MONDAY MORNING * A STATIONARY FRONT NEAR THE OHIO RIVER WILL ALLOW FOR PERIODS OF RAIN TO MOVE OVER NORTHERN OHIO THROUGH MONDAY AFTERNOON. LOCALLY HEAVIER RAIN IS POSSIBLE LATER TONIGHT AS AN AREA OF LOW PRESSURE INTENSIFIES OVER THE TENNESSEE VALLEY AND MOVES NORTHEAST ALONG THE FRONT. THREE QUARTERS OF AN INCH TO AN INCH AND A QUARTER OF RAIN IS POSSIBLE THROUGH MONDAY AFTERNOON. SINCE THE GROUND IS SATURATED FROM PREVIOUS RAINS...MOST OF THIS NEW RAINFALL WILL RUN OFF DIRECTLY INTO AREA CREEKS...STREAMS AND RIVERS. * THIS RAINFALL WILL LIKELY CAUSE PONDING OF WATER IN LOW AREAS AND MAY CAUSE FLOODING ALONG CREEKS AND STREAMS. LARGER RIVERS MAY ALSO FLOOD. PEOPLE LIVING NEAR FLOOD PRONE AREAS SHOULD BE PREPARED FOR THE POSSIBILITY OF FLOODING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ OHZ007>014-017>023-027>033-036>038-047-089-150445- /O.CON.KCLE.FA.A.0002.000000T0000Z-070115T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE- INCLUDING THE CITIES OF...PORT CLINTON...FREMONT...SANDUSKY... LORAIN...CLEVELAND...MENTOR...CHARDON...JEFFERSON...FINDLAY... TIFFIN...NORWALK...MEDINA...AKRON...RAVENNA...WARREN... UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND... WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA 337 PM EST SUN JAN 14 2007 ...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO AND NORTHWEST OHIO...INCLUDING THE FOLLOWING AREAS...IN NORTH CENTRAL OHIO... ASHLAND...CRAWFORD...ERIE OH...HURON...KNOX...LORAIN... MARION...MORROW AND RICHLAND. IN NORTHEAST OHIO...ASHTABULA INLAND...ASHTABULA LAKESHORE...CUYAHOGA...GEAUGA...HOLMES... LAKE...MAHONING...MEDINA...PORTAGE...STARK...SUMMIT...TRUMBULL AND WAYNE. IN NORTHWEST OHIO...HANCOCK...OTTAWA...SANDUSKY... SENECA AND WYANDOT. * THROUGH MONDAY MORNING * A STATIONARY FRONT NEAR THE OHIO RIVER WILL ALLOW FOR PERIODS OF RAIN TO MOVE OVER NORTHERN OHIO THROUGH MONDAY AFTERNOON. LOCALLY HEAVIER RAIN IS POSSIBLE LATER TONIGHT AS AN AREA OF LOW PRESSURE INTENSIFIES OVER THE TENNESSEE VALLEY AND MOVES NORTHEAST ALONG THE FRONT. THREE QUARTERS OF AN INCH TO AN INCH AND A QUARTER OF RAIN IS POSSIBLE THROUGH MONDAY AFTERNOON. SINCE THE GROUND IS SATURATED FROM PREVIOUS RAINS...MOST OF THIS NEW RAINFALL WILL RUN OFF DIRECTLY INTO AREA CREEKS...STREAMS AND RIVERS. * THIS RAINFALL WILL LIKELY CAUSE PONDING OF WATER IN LOW AREAS AND MAY CAUSE FLOODING ALONG CREEKS AND STREAMS. LARGER RIVERS MAY ALSO FLOOD. PEOPLE LIVING NEAR FLOOD PRONE AREAS SHOULD BE PREPARED FOR THE POSSIBILITY OF FLOODING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$ PAZ001>003-150445- /O.CON.KCLE.FA.A.0002.070115T0000Z-070115T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...ERIE...EDINBORO...MEADVILLE 337 PM EST SUN JAN 14 2007 ...FLOOD WATCH REMAINS IN EFFECT FROM 7 PM EST THIS EVENING THROUGH MONDAY MORNING... THE FLOOD WATCH CONTINUES FOR * A PORTION OF NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * FROM 7 PM EST THIS EVENING THROUGH MONDAY MORNING * A STATIONARY FRONT NEAR THE OHIO RIVER WILL ALLOW FOR PERIODS OF RAIN TO MOVE OVER NORTHERN OHIO THROUGH MONDAY AFTERNOON. LOCALLY HEAVIER RAIN IS POSSIBLE LATER TONIGHT AS AN AREA OF LOW PRESSURE INTENSIFIES OVER THE TENNESSEE VALLEY AND MOVES NORTHEAST ALONG THE FRONT. THREE QUARTERS OF AN INCH TO AN INCH AND A QUARTER OF RAIN IS POSSIBLE THROUGH MONDAY AFTERNOON. SINCE THE GROUND IS SATURATED FROM PREVIOUS RAINS...MOST OF THIS NEW RAINFALL WILL RUN OFF DIRECTLY INTO AREA CREEKS...STREAMS AND RIVERS. * THIS RAINFALL WILL LIKELY CAUSE PONDING OF WATER IN LOW AREAS AND MAY CAUSE FLOODING ALONG CREEKS AND STREAMS. LARGER RIVERS MAY ALSO FLOOD. PEOPLE LIVING NEAR FLOOD PRONE AREAS SHOULD BE PREPARED FOR THE POSSIBILITY OF FLOODING A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
000 WGUS61 KCLE 150218 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 918 PM EST SUN JAN 14 2007 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-151030- /O.CON.KCLE.FA.A.0002.000000T0000Z-070115T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 918 PM EST SUN JAN 14 2007 ...FLOOD WATCH REMAINS IN EFFECT THROUGH MONDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND... ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...ERIE OH...GEAUGA... HANCOCK...HOLMES...HURON...KNOX...LAKE...LORAIN...LUCAS... MAHONING...MARION...MEDINA...MORROW...OTTAWA...PORTAGE... RICHLAND...SANDUSKY...SENECA...STARK...SUMMIT...TRUMBULL... WAYNE...WOOD AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * THROUGH MONDAY MORNING * A STATIONARY FRONT NEAR THE OHIO RIVER WILL ALLOW FOR PERIODS OF RAIN OVER NORTHERN OHIO AND NORTHWEST PENNSYLVANIA THROUGH MONDAY AFTERNOON. LOCALLY HEAVIER RAIN IS POSSIBLE OVERNIGHT AS AN AREA OF LOW PRESSURE INTENSIFIES OVER THE TENNESSEE VALLEY AND MOVES NORTHEAST ALONG THE FRONT. THREE QUARTERS OF AN INCH TO AN INCH AND A QUARTER OF RAIN IS POSSIBLE THROUGH MONDAY AFTERNOON. SINCE THE GROUND IS SATURATED FROM PREVIOUS RAINS... MOST OF THIS NEW RAINFALL WILL RUN OFF DIRECTLY INTO AREA CREEKS...STREAMS AND RIVERS. * THIS RAINFALL WILL LIKELY CAUSE PONDING OF WATER IN LOW AREAS AND MAY CAUSE FLOODING ALONG CREEKS AND STREAMS. LARGER RIVERS MAY ALSO FLOOD. PEOPLE LIVING NEAR FLOOD PRONE AREAS SHOULD BE PREPARED FOR THE POSSIBILITY OF FLOODING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
000 WGUS61 KCLE 150908 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 408 AM EST MON JAN 15 2007 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-151700- /O.CON.KCLE.FA.A.0002.000000T0000Z-070115T1700Z/ /00000.0.OT.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 408 AM EST MON JAN 15 2007 ...FLOOD WATCH REMAINS IN EFFECT UNTIL NOON EST TODAY... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN OHIO...ASHLAND...ASHTABULA INLAND... ASHTABULA LAKESHORE...CRAWFORD...CUYAHOGA...ERIE OH...GEAUGA... HANCOCK...HOLMES...HURON...KNOX...LAKE...LORAIN...LUCAS... MAHONING...MARION...MEDINA...MORROW...OTTAWA...PORTAGE... RICHLAND...SANDUSKY...SENECA...STARK...SUMMIT...TRUMBULL... WAYNE...WOOD AND WYANDOT. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA...NORTHERN ERIE AND SOUTHERN ERIE. * UNTIL NOON EST TODAY * A FRONT WAS NEARLY STATIONARY ACROSS CENTRAL OHIO WHILE LOW PRESSURE OVER INDIANA WILL MOVE EAST ALONG THE FRONT THROUGH NORTHERN OHIO AND NORTHWEST PENNSYLVANIA THROUGH EARLY AFTERNOON. MODERATE RAINFALL FROM THIS STORM IS STILL POSSIBLE THIS MORNING. HALF AN INCH TO THREE QUARTERS OF AN INCH OF RAIN IS POSSIBLE. SINCE THE GROUND IS SATURATED FROM PREVIOUS RAINS... MOST OF THIS NEW RAINFALL WILL RUN OFF DIRECTLY INTO AREA CREEKS...STREAMS AND RIVERS. * THIS RAINFALL WILL LIKELY CAUSE PONDING OF WATER IN LOW AREAS AND MAY CAUSE FLOODING ALONG CREEKS AND STREAMS. LARGER RIVERS MAY ALSO FLOOD. PEOPLE LIVING NEAR FLOOD PRONE AREAS SHOULD BE PREPARED FOR THE POSSIBILITY OF FLOODING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
000 WGUS61 KCLE 151710 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1210 PM EST MON JAN 15 2007 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-151815- /O.EXP.KCLE.FA.A.0002.000000T0000Z-070115T1700Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON... FREMONT...SANDUSKY...LORAIN...CLEVELAND...MENTOR...CHARDON... JEFFERSON...FINDLAY...TIFFIN...NORWALK...MEDINA...AKRON... RAVENNA...WARREN...UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD... ASHLAND...WOOSTER...CANTON...YOUNGSTOWN...MARION...MOUNT GILEAD... MILLERSBURG...MOUNT VERNON...ASHTABULA...ERIE...EDINBORO... MEADVILLE 1210 PM EST MON JAN 15 2007 ...FLOOD WATCH WILL EXPIRE AT NOON EST TODAY... THE FLOOD WATCH FOR PORTIONS OF OHIO AND NORTHWEST PENNSYLVANIA WILL EXPIRE AT NOON EST TODAY. THE LOW PRESSURE RESPONSIBLE FOR THE RAINFALL ACROSS THE REGION IS CURRENTLY LOCATED OVER WESTERN NEW YORK STATE...AND CONTINUING TO MOVE NORTHEAST AWAY FROM THE REGION. THE RAINFALL ASSOCIATED WITH THIS LOW PRESSURE SYSTEM HAS BEGUN EXITING THE REGION...AND IS EXPECTED TO GRADUALLY CONTINUE TO TAPER OFF FROM WEST TO EAST THROUGH THE AFTERNOON. WHILE PORTIONS OF NORTHWEST OHIO HAVE ALREADY SEEN THE RAIN COME TO AN END LATE THIS MORNING...PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA WILL CONTINUE TO SEE RAINFALL GRADUALLY COME TO AN END BY LATER THIS AFTERNOON WITH UP TO AN ADDITIONAL QUARTER OF AN INCH IN FAR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA WHERE THE RAIN WILL PERSIST THE LONGEST. PONDING OF WATER ALONG ROADS AND LOW LYING AREAS WILL CONTINUE THROUGH THIS EVENING AS THE RAIN CONTINUES TO RUNOFF INTO AREA CREEKS...STREAMS AND RIVERS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS...AS MANY RIVERS ACROSS THE AREA ARE EITHER IN FLOOD OR RUNNING HIGH. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES. $$
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Jan 13, 11:40 PM EST, 4 hours 24 minutes earlier.
Area forecast discussion, Jan 13, 11:40 PM EST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 1140 PM EST SAT JAN 13 2007 .AVIATION(06Z-06Z)... STATIONARY FRONT ALONG THE OHIO RIVER...A WAVE WILL MOVE THROUGH OVERNIGHT WITH LIGHT PRECIPITATION AND GET MORE INTENSE SUNDAY AFTERNOON AND EVENING AS ANOTHER WAVE MOVES THROUGH. FOR THE MOST PART IFR AND LOWER CEILINGS. THE VISIBILITIES WILL BOUNCE AROUND BETWEEN VFR TO LIFR IN THE LIGHT PRECIPITATION UNTIL THE RAIN GETS MORE INTENSE LATE SUNDAY. MAINLY NEAR THE LAKE OVERNIGHT A THREAT OF SOME LIGHT FREEZING RAIN. GOING WITH THE GFS MODEL BECAUSE OF ITS TRACK OF THE LOW. && .SHORT TERM(TONIGHT)... VERY LTL PRECIP TO BE FOUND WITHIN CWA ATTM. SOME PATCHES OF DZ HERE AND THERE. CUD SEE SOME AREAS OF ACTUAL RA LATER TNGT AS WK AREA OF VORT MOVS NE TWD CWA. WL BACK POPS DOWN OVERNIGHT AND INTO SUN MORN AND TRY AND FOCUS MORE ON THE DZ/FZDZ. WL LVL ADVISORIES FOR FZRA UP FOR THE NW CORNER AND ERIE CO PA. TOL HAS BEEN SITTING ON 32 FOR SEVERAL HRS AND ERI HAS BEEN AT 33. TEMPTED TO ADD CRAWFORD CO PA...ASHTABULA...GEAUGA AND INLAND LAKE AS THINK TEMPS THERE MAY ALSO BE ABLE TO DROP TO 32 OR EVEN 31 IN SOME SPOTS BUT WONT SINCE DONT THINK MUCH PRECIP WL OCCUR AND GROUND TEMPS WRM ENUF TO PREVENT MOST ICE FORMATION IN SUCH A MARGINAL SITUATION. WL ALSO ADD AREAS OF FOG OVERNIGHT AS CURRENT CONDS INDICATE FAIRLY WIDESPREAD FOG NOW BUT VSBYS GNLY MORE THAN A MILE. && .SHORT TERM(TONIGHT-TUE)... BUSY FORECAST PACKAGE. FRONT HAS SAGGED SOUTH OF THE CWA AND WITH IT COLDER AIR IS FILTERING IN ON A CONSISTENT 10KT NE FLOW. TOLEDO AREA AT FREEZING ALONG WITH A FEW LOCATIONS IN ERIE PA. OTHERWISE TEMPS ABOVE FREEZING. MAIN FORECAST ISSUE IS PRECIP TYPE THE NEXT COUPLE DAYS AND AMOUNT AS WAVES OF LOW PRESSURE RIDE ALONG THE FRONT THE NEXT DAY OR TWO. LITTLE BIT OF LIGHT PRECIP ONGOING ACROSS NW PA AND THEREFORE HAVE THE FZRA ADV IN EFFECT IMMEDIATELY WITH THOSE TEMPS AT FREEZING. FOR THE REST OF THE AREA...LULL IN PRECIP FOR MUCH OF THE NIGHT BEFORE RAIN...FREEZING RAIN FOR THOSE AT OR BELOW 32F...DEVELOPS AND SPREADS ACROSS THE AREA TOWARD MORNING. TEMPS NOT MOVING MUCH FROM THEIR CURRENT READINGS THROUGH MONDAY. FOLLOWED NAM A BIT CLOSER THAN THE GFS...AFTER THOROUGH DISCUSSION WITH SURROUNDING OFFICES AND HPC. WITH THAT MOST OF THE PRECIP HOLDS OF UNTIL SUNDAY LATE AFTERNOON/EVENING. WHILE SOME AREA RIVERS WILL PROBABLY GO INTO MINOR FLOOD STATUS MONDAY FROM THE ADDITIONAL RAIN SUNDAY...HAVE HELD OFF ON FLOOD WATCH JUST YET...ESF HYDROLOGIC OUTLOOK ALREADY OUT. AXIS OF HEAVIEST PRECIP STILL UNCERTAIN AND WAVERING WITH EACH RUN AND THAT IS THE THIRD PERIOD. RIGHT NOW SOUTH OF US 30...ANOTHER .5 TO 1.0 INCHES POSSIBLE THROUGH SUN NIGHT. THEN DECIDED NOT TO DO ANY WINTER TYPE WATCH FOR SUN NIGHT. FOR NW OH FREEZING RAIN IS CONTINUOUSLY IN THE FORECAST THROUGH EARLY MONDAY. THROUGH SUN AFTN QPF LOOKS LIGHT AND ADVISORY WILL HOLD. QPF SUN NIGHT INTO MON IS STILL SOMEWHAT UNCERTAIN. THE NAM DOES SHOW A BIT MORE QPF IN THE COLD SIDE. THE NAM ALSO HAS A WARMER WEDGE OF AIR ALOFT AND A SHARPER TROUGH. NO NEED FOR A WATCH FOR THE REMAINDER OF THE AREA SUN NIGHT AS PRECIP TYPE WILL STILL BE RAIN AND CHANGEOVER ON MON LOOKS TO HAPPEN FAIRLY QUICKLY AS THIS SYSTEM PUSHES EAST. SOME SNOW ON THE BACKSIDE OF THIS AND LAKE EFFECT TO DEVELOP TUE TOO AS THE UPPER TROUGH APPROACHES AND H8 TEMPS DROP. BEGINNING MON NIGHT...NIGHT TEMPS IN THE TEENS WITH HIGHS IN THE 20S FOR THE FOLLOWING COUPLE OF DAYS. && .LONG TERM(WED-SAT)... EXTENDED PERIOD WILL START OFF WITH SOME LAKE EFFECT SNOW AS H8 TEMPS WILL BE DOWN AROUND -16C AND A MID LEVEL TROUGH SWINGING THROUGH. STILL MOISTURE IS LIMITED TO LOW LEVELS. INCR POPS TO 50 FOR SNOW BELT. LAKE EFFECT TAPERING OFF ON WED AS HIGH PRESSURE MOVES ACROSS THE OHIO VALLEY AND SHIFTS THE WINDS. FOR FRI/SAT LONGWAVE TROUGH HANGS BACK AGAIN OVER THE FOUR CORNERS REGION WHILE THE PACIFIC JET SPREADS MOISTURE ACROSS THE SE U.S. AND A FEW DISTURBANCES WILL MOVE THROUGH THE NORTHERN STREAM BRINGING SOME CHC AT PRECIP THOSE DAYS. TEMPS WILL FEEL COLD FOR WED/THU AS TEMPS WILL BE SLIGHTLY BELOW NORMAL...TEMPERATURES WE HAVE NOT HAD TO FEEL IN A WHILE...BUT RETURN CLOSE TO NORMAL FOR FRI/SAT. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...FREEZING RAIN ADVIOSRY LUCAS AND WOOD COUNTIES TIL 7 PM SUN. PA...FREEZING RAIN ADVISORY ERIE COUNTY TIL 10 AM SUN. && SHORT TERM...OUDEMAN/ADAMS LONG TERM...OUDEMAN AVIATION...KIELTYKA
Hazardous weather outlook, Jan 13, 6:13 AM EST, 21 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 613 AM EST SAT JAN 13 2007 LEZ142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-089- PAZ001>003-141200- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE-LUCAS-WOOD-OTTAWA- SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND- HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-WYANDOT- CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW- HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE- CRAWFORD PA- 613 AM EST SAT JAN 13 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE... NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT PATCHY FREEZING RAIN OR SLEET IS POSSIBLE TODAY AND TONIGHT ACROSS NORTHWEST OHIO. OTHERWISE...MODERATE RAINFALL THIS MORNING MAY CAUSE SOME PONDING OF WATER ON AREA ROADWAYS. USE CAUTION IF DRIVING THIS MORNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY A WINTRY MIX OF FREEZING RAIN...SLEET AND SNOW IS POSSIBLE ACROSS NORTHERN OHIO AND EXTREME NORTHWEST PENNSYLVANIA SUNDAY NIGHT. LOCALLY HEAVY RAINFALL SUNDAY AFTERNOON INTO SUNDAY NIGHT MAY CAUSE FLOODING OF STREAMS AND CREEKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED TODAY. MRD
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 14, 3:57 PM EST | Freezing Rain Advisory | CLE | Lucas, Wood | 15 hr |
Nearby
Flood Watches in Ohio, 2007Flood Watches in Pennsylvania, 2007Every flood watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.